# SDR SWAA2020111026527

- Difficulty date: October 28, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING ILLUMINATION LIGHT LENSE CRACKED.  REPLACED RIGHT AFT SLIDE/OVERWING LIGHT LENS, IAW AMM 33-51-04-960-801 STEPS 2F (1) (A) AND (D) A TAG A91524.
